# SDR SWAA073567

- Difficulty date: July 19, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 68,191 hours, 51,223 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Fitting
- Part number: 65C2638420M
- Part serial: 4971755
- Condition: Cracked
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT ELEVATOR TAB INBOARD FITTING CRACKED.  REMOVED AND REPLACED ELEVATOR TAB PER SWA EA.
